# SDR R61A2023090700482

- Difficulty date: August 10, 2023
- Submitted: September 7, 2023
- Operation: Air carrier
- Aircraft: N128HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000208
- Aircraft time: 38,697 hours, 29,541 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Doubler
- Part number: 17067115001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE ON FORWARD CARGO DOOR CUTOUT FORWARD FINGER DOUBLER AS MARKED. REMOVED AND REPLACED FWD CARGO DOOR CUTOUT FWD FINGER DOUBLER. REF. EMB SRM 51-40-08.
